Florida, 2011

Hail and Damaging Winds in Florida, June 3 to 7, 2011

June 3 to 7, 2011 · NWS TAE · 16 events in 6 counties and zones

A seasonably moist and unstable air mass produced scattered afternoon and evening thunderstorms across portions of the Florida Panhandle and Big Bend. A few storms were severe.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$51,000
Crop damage
None recorded
Events
16

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TAE wrote it up.

A seasonably moist and unstable air mass produced scattered afternoon and evening thunderstorms across portions of the Florida Panhandle and Big Bend. A few storms were severe.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Jun 3, 1:35 PM CST, 3 hours 37 minutes earlier.

Area forecast discussion, Jun 3, 1:35 PM CST, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
335 PM EDT FRI JUN 3 2011

.SYNOPSIS AND SHORT TERM...(REST OF TODAY THROUGH SUNDAY NIGHT)...
DESPITE THE CONTINUED PRESENCE OF THE LARGE UPPER LEVEL RIDGE WHICH
IS DOMINATING CONDITIONS ACROSS MUCH OF THE EASTERN U.S...IT WILL
STILL BE A FAIRLY CHALLENGING FORECAST FOR THE SHORT TERM PERIOD
ACROSS OUR REGION. WHILE ANOTHER VERY HOT AND SOMEWHAT HUMID DAY IS
WELL UNDERWAY ACROSS THE AREA EARLY THIS AFTERNOON...A BACKDOOR
COLD FRONT WITH A POOL OF VERY DRY AIR IS GAINING SOME TRACTION
ACROSS THE CAROLINAS. TO THE NORTH OF THIS BOUNDARY...DEWPOINTS DROP
QUICKLY THROUGH THE 50S AND INTO THE MID TO UPPER 40S (COMPARED TO
THE 60S TO LOWER 70S TO THE SOUTH)...AND WITH THE AXIS OF THE UPPER
RIDGE SHIFTING SLIGHTLY TO THE WEST...THIS BOUNDARY WILL BE ABLE TO
APPROACH OUR CWA FROM THE NE TONIGHT AND SATURDAY. WITH THE SHIFTED
RIDGE AXIS...THIS SYNOPTIC PATTERN IS ALSO VERY FAVORABLE FOR MCS
DEVELOPMENT AT THE UPPER LEVELS...AS VORT LOBES CONTINUE TO ROTATE
SOUTHWARD AROUND THE PERIPHERY OF THE MASSIVE RIDGE.

FOR OUR AREA...THE BEST CHANCES FOR SOME MUCH NEEDED RAINFALL STILL
APPEAR TO BE THIS EVENING THROUGH SATURDAY...AS WE EXPECT AN MCS
TO GENERATE IN THE VICINITY OF THE BOUNDARY AND THEN SWEEP FROM NE
TO SW THROUGH OUR CWA. AFTER THE INITIAL MCS DISSIPATES (WHICH COULD
BE LATE TONIGHT OR SATURDAY MORNING)...THE FRONTAL BOUNDARY IS
EXPECTED TO STALL AND DISSIPATE IN OUR REGION...BUT IT STILL MAY
PROVIDE JUST ENOUGH FORCING TO GENERATE ISOLATED TO SCT SHOWERS AND
THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS ON SAT AND
SUN...ESPECIALLY WITH SOME HELP FROM THE SEA BREEZE CIRCULATION. IT
SHOULD ALSO BE NOTED THAT SOME OF THESE STORMS COULD BE STRONG (WITH
AN ISOLATED SEVERE STORM NOT OUT OF THE QUESTION) WITH GUSTY WINDS
AND SMALL HAIL LATER THIS AFTERNOON AND EVENING...AS STEEP LOW TO
MID LEVEL LAPSE RATES WILL CREATE A VERY UNSTABLE ENVIRONMENT. THIS
IS WELL DEPICTED IN THIS MORNING'S 12 UTC TAE AND FFC SOUNDINGS.
STRONG STORMS WILL BE LESS LIKELY FOR THE REMAINDER OF THE PERIOD...
AS THE MCS DEPARTS AND THE LOW LEVEL FORCING WILL BE WEAKER AS THE
SFC BOUNDARY WASHES OUT.

AS FOR TEMPERATURES...ALTHOUGH TRIPLE DIGIT HEAT WILL AGAIN BE
POSSIBLE ACROSS PARTS OF THE INTERIOR ON SUNDAY AFTERNOON...WE
SHOULD AT LEAST HAVE A BRIEF REPRIEVE FROM THE EXTREME HEAT ON
SATURDAY WITH THE INCREASED CLOUD COVER FROM THE REMNANTS OF THE
MCS. EVEN THEN...HOWEVER...HIGHS ARE STILL EXPECTED TO CLIMB INTO
THE LOWER TO MIDDLE 90S...WHICH WILL KEEP OUR PROLONGED STRETCH OF
ABOVE NORMAL MAX TEMPS GOING FOR THE FORESEEABLE FUTURE.

.LONG TERM (MONDAY THROUGH FRIDAY).
THE OMEGA BLOCK PATTERN FROM THE ERN PAC INTO THE WRN ATLANTIC WILL
REMAIN LARGELY IN PLACE THROUGH THE LONG TERM PERIOD. THIS WILL
MAINTAIN THE UPPER RIDGE OVER THE CENTRAL U.S. AND SRN STATES.
HOWEVER...IT DOES APPEAR THAT THE RIDGE WILL INITIALLY BE DISPLACED
WWD FROM ITS CURRENT POSITION AT THE START OF THE PERIOD IN RESPONSE
TO AMPLIFIED TROUGHING ALONG THE E COAST. THIS WILL CONTINUE TO
ALLOW FOR MCS ACTIVITY TO MOVE INTO THE AREA IN THE NLY FLOW ON THE
E SIDE OF THE RIDGE. IN ADDITION...A SURFACE TROUGH WILL BE IN PLACE
ACROSS THE NRN GULF COAST THROUGH MUCH OF THE PERIOD. THE GFS
ACTUALLY SHOWS A LOW MOVING WWD ACROSS THE AREA FROM MON NIGHT INTO
WED. WITH THE LOW W OF THE AREA ON THU...LOW LEVEL ONSHORE FLOW WILL
INCREASE LOW LEVEL MOISTURE INTO THE AREA ENOUGH TO GO WITH CHANCE
POPS. OTHERWISE...WE WILL MAINTAIN SLIGHT CHANCE POPS BOTH DAY AND
NIGHT THROUGH THE PERIOD. TEMPS WILL REMAIN WELL ABOVE NORMAL AND WE
HAVE INCORPORATED THE RECENT MOS BIASES INTO OUR FORECAST. THE
RESULT IS MAINLY UPPER 90S FOR HIGHS FROM MON-WED LOWERING SLIGHTLY
TO MID 90S FOR THE LATER PART OF THE WEEK. LOWS WILL BE IN THE LOWER
TO MID 70S.

IT IS INTERESTING TO NOTE THE 00Z EURO MAINTAINS THE UPPER LOW
CURRENTLY OVER THE WRN GULF WELL INTO NEXT WEEK AND EVENTUALLY
BRINGS IT BACK EWD OVER THE ERN GULF BY THU WITH THE UNWELCOME
CONSEQUENCE OF PULLING WHATEVER DEVELOPS OVER THE SW CARIBBEAN SEA
NWD TO THE YUCATAN CHANNEL. WILL NEED TO SEE THIS SOLUTION IN A
COUPLE OF MORE RUNS BEFORE BITING OFF ON IT.

&&

.MARINE...WITH A WEAK SURFACE PRESSURE GRADIENT EXPECTED TO REMAIN
IN PLACE ACROSS THE COASTAL WATERS...THE SEA BREEZE CIRCULATION WILL
PROVIDE THE GREATEST INFLUENCE ON WINDS AND SEAS. THIS WILL MANIFEST
IN VERY TYPICAL SUMMERTIME CONDITIONS OF LIGHT WINDS AND LOW
SEAS...WITH SOME ENHANCEMENT IN THE ONSHORE FLOW DURING EACH
AFTERNOON NEARSHORE.

&&

.AVIATION...VFR CONDITIONS PREVAILING ACROSS THE FORECAST AREA THIS
AFTERNOON UNDER A FEW-SCT CU FIELD. CLOUDS BASES ARE GENERALLY ABOVE
5KFT. ONLY CONCERN CONTINUES TO BE THE POTENTIAL FOR A FEW
SHOWERS/STORMS TO DEVELOP NORTH OF THE AREA AND THEN DRIFT SOUTHWARD
TOWARD KABY AND KDHN BY THE EARLY TO MIDDLE EVENING HOURS. WILL
CONTINUE TO MONITOR THE SITUATION AND UPDATE THE TAFS AS NECESSARY.
HAVE INCLUDED A TEMPO GROUP FOR THE CONVECTION AT KABY AND KDHN
DURING THE EVENING HOURS. THE ENVIRONMENT INTO THE EVENING IS
FAVORABLE FOR ANY STORMS TO CONTAIN GUSTY WINDS AND THE POTENTIAL
FOR SMALL HAIL. IF ANY STORMS SURVIVE FAR ENOUGH SOUTH TO REACH
KVLD...KTLH...OR KECP IT WILL LIKELY NOT BE UNTIL NEAR SUNDOWN OR
LATER. THEREFORE EVEN MORE TIME TO MONITOR THE SITUATION FOR THESE
SOUTHERN TERMINALS. DURING THE LATE NIGHT HOURS...PATCHY FOG IS
ANTICIPATED...HOWEVER NOT GOING FOR ANYTHING UNDER MVFR AT THIS
POINT. SATURDAY LOOKS TO BE TYPICAL SUMMER DAY. GENERAL VFR
CONDITIONS WILL BE THE GENERAL RULE IN BETWEEN A SCATTERING OF
SHOWERS.

&&

.FIRE WEATHER...AN UPPER RIDGE WILL CONTINUE THE HOT TEMPERATURES
THROUGH THE UPCOMING WEEKEND. CONDITIONS WILL STILL BE DRY...HOWEVER
EXTENDED PERIODS OF TIME WITH RELATIVE HUMIDITY VALUES BELOW
CRITICAL VALUES ARE NOT EXPECTED. A FEW WIDELY SCATTERED SHOWERS AND
THUNDERSTORMS WILL ALSO BE POSSIBLE EACH AFTERNOON ASSOCIATED WITH
THE SEA-BREEZE AND WEAK SURFACE TROUGH TO OUR NORTH.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   72  94  71  98  73 /  20  40  20  20  10
PANAMA CITY   74  90  73  92  75 /  20  30  10  20  10
DOTHAN        71  96  71 100  73 /  30  30  10  20  10
ALBANY        72  94  71  99  73 /  40  20  10  20  10
VALDOSTA      69  95  69  98  73 /  30  30  10  20  10
CROSS CITY    67  93  68  93  73 /  20  30  10  20  10
APALACHICOLA  73  88  74  90  76 /  20  30  10  20  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

AL...NONE.

GA...NONE.

FL...RED FLAG WARNING UNTIL 8 PM  EDT /7 PM CDT/ THIS EVENING FOR
     THE FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...GADSDEN...
     HOLMES...INLAND BAY...INLAND DIXIE...INLAND JEFFERSON...INLAND
     TAYLOR...INLAND WAKULLA...INLAND WALTON...JACKSON...LAFAYETTE...
     LEON...LIBERTY...MADISON...AND WASHINGTON.

GM...NONE.

&&

AVIATION/FIRE WX...MROCZKA
PUBLIC/MARINE...GOULD
LONG TERM...WOOL
Hazardous weather outlook, Jun 3, 3:32 AM CST, 13 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
532 AM EDT FRI JUN 3 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-041000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
532 AM EDT FRI JUN 3 2011 /432 AM CDT FRI JUN 3 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

ANOTHER HOT DAY IS EXPECTED WITH HIGH TEMPERATURES RISING INTO THE
MID AND UPPER 90S. HEAT INDICES WILL REACH INTO THE LOW 100S BY
MID AFTERNOON. DUE TO THE CONTINUED HOT CONDITIONS...TAKE FREQUENT
BREAKS WHEN WORKING OUTSIDE AND BE SURE TO DRINK PLENTY OF NON-
ALCOHOLIC BEVERAGES.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP BY
LATE AFTERNOON AND CONTINUE INTO THE EVENING HOURS. SOME OF THESE
STORMS COULD BE STRONG WITH GUSTY WINDS BEING THE PRIMARY
THREAT...PARTICULARLY ACROSS SOUTHWEST GEORGIA AND SOUTHEAST
ALABAMA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SCATTERED SHOWERS AND THUNDERSTORMS WILL PROVIDE A BRIEF RESPITE
FROM THE HEAT ON SATURDAY BEFORE HOT AND DRY CONDITIONS RETURN FOR
SUNDAY INTO THE FIRST PART OF THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE
NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT
WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL
MAP.

38-GODSEY

In the hours before

Special weather statement, Jun 3, 5:01 PM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
701 PM EDT FRI JUN 3 2011

FLZ009>011-032330-
HOLMES FL-WASHINGTON FL-JACKSON FL-
601 PM CDT FRI JUN 3 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR HOLMES...JACKSON
AND WASHINGTON COUNTIES...

* UNTIL 630 PM CDT

AT 600 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 8 MILES WEST OF MARIANNA...OR NEAR COTTONDALE...MOVING
SOUTHWEST AT 10 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.

LAT...LON 3059 8539 3075 8564 3093 8538 3081 8522
TIME...MOT...LOC 2301Z 039DEG 9KT 3080 8537

9-FOURNIER

The radar

The Eglin Afb radar (KEVX), 31 km away, was scanning. The volume nearest the first event began at 23:10 UTC.

Open the radar archive at this moment

Event by event

11 thunderstorm wind, 5 hail. Local standard time, as filed.

Hail, Holmes

When
June 3, 5:12 PM CST
Where
Holmes County, 1.37 mi WNW of Cerrogordo
Measured
0.88 in hail
Reported by
Law Enforcement
Coordinates
30.840, -85.900

Hail, Leon

When
June 5, 7:00 PM EST
Where
Leon County, Lake Jackson
Measured
0.75 in hail
Reported by
Utility Company
Coordinates
30.530, -84.330

Thunderstorm Wind, Leon

When
June 5, 7:25 PM EST
Where
Leon County, 0.83 mi WNW of Tallahassee Mall
Measured
50 kt (58 mph) estimated gust
Property damage
$25,000
Reported by
Utility Company
Coordinates
30.476, -84.302

Seven trees were reported down in Tallahassee, mostly west of Meridian Road and north of Tennessee Street. Over 10,000 residents were without power. One car was damaged by a fallen tree. The monetary damage figure provided is a rough estimate.

Thunderstorm Wind, Leon

When
June 5, 7:40 PM EST to 7:42 PM EST
Where
Leon County, 0.72 mi NW of Florida State University (Fsu) to 0.48 mi NW of Fsu Doak Campbell Stadium
Measured
41 kt (47 mph) measured gust
Property damage
$2,000
Reported by
Mesonet
Coordinates
30.446, -84.300

A wind gust of 47 mph was measured on the roof of the Love Building on the Florida State University campus during a thunderstorm. A few trees were blown down on the south side of the Doak Campbell football stadium. The monetary damage figure provided is a rough estimate.

Hail, Leon

When
June 5, 7:40 PM EST
Where
Leon County, 0.72 mi NW of Florida State University (Fsu)
Measured
0.75 in hail
Reported by
NWS Employee
Coordinates
30.446, -84.300

Penny sized hail was observed at the National Weather Service office on the Florida State University campus. A maximum wind gust of 47 mph accompanied this hail.

Thunderstorm Wind, Lafayette

When
June 6, 4:21 PM EST
Where
Lafayette County, 3.89 mi SSE of Cooks Hammock
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
Law Enforcement
Coordinates
29.870, -83.240

Six trees were blown down across the county, including along county road 357. The monetary damage figure provided is a rough estimate.

Hail, Taylor

When
June 6, 4:38 PM EST
Where
Taylor County, 2.74 mi SE of Salem
Measured
1 in hail
Reported by
Public
Coordinates
29.850, -83.380

Quarter sized hail was reported along Highway 19 northwest of Tennille.

Thunderstorm Wind, Taylor

When
June 6, 4:40 PM EST
Where
Taylor County, 1.99 mi NNW of Foley
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
30.088, -83.537

Trees were blown down on Foley Cutoff Road near Perry. The monetary damage figure provided is a rough estimate.

Thunderstorm Wind, Taylor

When
June 6, 4:42 PM EST
Where
Taylor County, 1.29 mi NNE of Bucell Junction
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
30.077, -83.541

Trees were blown down on Mixon Road near Perry. The monetary damage figure provided is a rough estimate.

Thunderstorm Wind, Taylor

When
June 6, 4:50 PM EST
Where
Taylor County, 0.91 mi SE of Bucell Junction
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
30.050, -83.540

A couple of trees were blown down along Shipman Lane southeast of Perry. The monetary damage figure provided is a rough estimate.

Hail, Taylor

When
June 6, 5:08 PM EST
Where
Taylor County, 1.79 mi W of Secotan
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
30.170, -83.660

Thunderstorm Wind, Jackson

When
June 6, 8:41 PM CST
Where
Jackson County, 2.07 mi N of Star
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
Law Enforcement
Coordinates
30.740, -85.130

Several trees were blown down across the eastern part of the county. The monetary damage figure provided is a rough estimate.

Thunderstorm Wind, Jackson

When
June 6, 9:03 PM CST
Where
Jackson County, 0.69 mi S of Alford
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
Law Enforcement
Coordinates
30.680, -85.390

Several trees were blown down along Alford Highway near Alford. The monetary damage figure provided is a rough estimate.

Thunderstorm Wind, Bay

When
June 6, 9:40 PM CST
Where
Bay County, 3.28 mi WNW of Fountain
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
County Official
Coordinates
30.490, -85.470

Trees were blown down along Silver Lake Road near the town of Fountain. The monetary damage figure provided is a rough estimate.

Thunderstorm Wind, Bay

When
June 7, 1:00 PM CST
Where
Bay County, 0.69 mi S of Dirego Park
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Newspaper
Coordinates
30.170, -85.640

A tree was blown down onto a car on Bay Avenue across from Rosenwald High school in Panama City. The monetary damage figure provided is a rough estimate.

Thunderstorm Wind, Bay

When
June 7, 1:10 PM CST
Where
Bay County, 1.38 mi WSW of (Pfn)panama City Arpt
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Newspaper
Coordinates
30.190, -85.700

A tree was blown down across the road at the intersection of 23rd Street and Bayview Avenue in Panama City. The monetary damage figure provided is a rough estimate.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2011Every state in 2011This day in weather historyWarnings in Florida, June 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 313473, 313474, 313478, 313483, 313485, 313489, 313492, 313495, 313522, 313496, 313497, 313500, 313503, 313506, 313510, 313515.